# SDR CA000719017

- Difficulty date: July 2, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc T5313B
- Propeller: Hartzl HCE3YR2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 40327000
- Condition: Cracked
- Location: Forging Seamline
- Component: Mlg Trunnion
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OVERHAUL AND LPI NDT, NOTED CRACK ON FORGING SEAM LINE.  ATTEMPTS TO DRESS OUT SEAM LINE AND CRACK WERE UNSUCCESSFUL AS CRACK WAS TOO DEEP.  THIS PROBLEM WAS NOT VISIBLE TO THE NAKED EYE.
